# SDR 20010228CW010

- Difficulty date: January 16, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N6320C
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R783757
- Engine: Lyc IO360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 67411002
- Condition: Inoperative
- Location: Lt Landing Gear
- Part time: 563 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON EXTENSION OF LANDING GEAR, NO DOWN & LOCKED INDICATION NOTED ON LEFT LANDING GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LEFT LANDING GEAR DOWN LIMIT SWITCH INTERMITTENT.  INSTALLED NEW SWITCH.  RETRACTION TEST COMPLETED SATISFACTORY
